MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Codes Microbial Contamination of Device (2303); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Code c19: a review of the manufacturing records of the device indicated the lot met all the pre-release specifications.The device was explanted and is not available for analysis.Please note that a gore® excluder® conformable aaa endoprosthesis (cxt321414e/ (b)(6)) device was reported separately.Reportedly, salmonella species was the isolated microorganism in all his microbiologic specimens.All devices were explanted.No new gore devices were implanted.The patient completed the study.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on (b)(6) 2025, from the imedidata study database and imaging email: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using a gore®excluder®conformable aaa endoprosthesis device and gore®excluder®aaa endoprosthesis devices.The gore® devices were successfully implanted.The patient tolerated the procedure without complications.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, the patient experienced infection related to gore®excluder® devices.Reportedly, salmonella species was the isolated microorganism in all his microbiologic specimens.The patient had a medication treatment using ceftriaxone 2g daily.Additionally, the patient had iv blood test and a cta.The scan revealed the increasing inflammatory changes around the aortic stents.All three devices were infected.Repair with a small abscess collection forming within this.On (b)(6) 2025, all devices were explanted and right axillary bifemoral graft (open surgery) was used.No new gore devices were implanted.The patient completed the study.The patient was discharged from the critical care on (b)(6) 2025 and is stable, recovering on iv antibiotics.The event is ongoing.
 
Additional Manufacturer Narrative
Additional information: h6.Code c19: a review of the sterilization records of the device indicated the lot met all the pre-release specifications.H6.Code c19: a review of the manufacturing records of the device indicated the lot met all the pre-release specifications.The device was explanted and is not available for analysis.Please note that a gore® excluder® conformable aaa endoprosthesis (cxt321414e/ 28998955) device and a gore® excluder® aaa endoprosthesis (pll161407/ 28761302) device were reported separately.Reportedly, salmonella species was the isolated microorganism in all his microbiologic specimens.All devices were explanted.No new gore devices were implanted.The patient completed the study.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23420814
Report Number3013164176-2025-02730
Device Sequence Number15918556
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public(01)00733132618613(17)260618
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age65 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite